bones-icon
Bone pain in night in milliary tb
My mother was diagnosed with milliary tb bone reports in ct says Visualized bones shows diffuse osteopenia with bridging thoracic marginal osteophytes showing vacuum phenomenon. She is on her att since 45 days. last 2-3 weeks she is having pain in her joints in night time  doctor is saying it is due to uric acid but her uric acid is normal can it be due to the above mentioned reason in ct or is her tb spread to bone ?
20 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Continue with ATT. Do some yoga based exercises in bed. Consult your doctor for review. He may like to add small dose of prednisone for a short while.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be subjective continue ATT take analgesics sos
Next Steps
Keep follow ups test your blood for the frog Responce and prognosis
Health Tips
Take good nutrition as immunity will be low
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get xray of affected bone
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.